# SDR RAIA00609041

- Difficulty date: September 27, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 16,680 hours, 15,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 12317
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 3542 - STL - EMERGENCY EXIT LIGHT ON FLOOR INOP.  MAINTENANCE REMOVED AND REPLACE THE NR 1 EMERGENCY LIGHT BATTERY.
